# SDR SWAA2022021664193

- Difficulty date: January 26, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 51,354 hours, 27,779 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FCB DOOR CUTOUT AFT SHIELD FROM STA 480+15 TO STA 500+15; RBL 24; WL 156. / [01] EVALUATED CORROSION ON SHIELD BS 480+15 RBL 24 WL 156; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION 1;[03] LOCATED AND DRILLED NEW SHIELD BS 490 TO BS 500A PER SRM 51-40-05-0G-0 AND DWG 143A0080.;[04] VERIFIED CORRECTIVE ACTION 3.   PART TO BE INSTALLED ON TTG8Q004FQ4V
